# SDR SIMA20231023002

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 22,124 hours, 14,183 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO TAKE OFF TRIM WARNING RETURN TO GATE.-C/A-PERFORMED POWER RESET, MISSING PITCH TRIM INDICATION RETURNED. OPS CHK GOOD. REF AMM 24-24-42.
